On the convergence of series for rowwise sums of negatively superadditive dependent random variables
Bull. Korean Math. Soc. 2020 Vol. 57, No. 3, 607-622
https://doi.org/10.4134/BKMS.b190391
Published online May 31, 2020
Haiwu Huang, Qingxia Zhang
Intelligent Information Processing and Application; Southwest Petroleum University
Abstract : In the paper, some probability convergence properties of series for rowwise sums of negatively superadditive dependent (NSD) random variables are discussed. We establish some sharp results on these convergence for NSD random variables under some general settings, which generalize and improve the corresponding ones of some known literatures.
Keywords : NSD random variables, probability convergence of series
MSC numbers : 60F15
Supported by : This paper is supported by the National Nature Science Foundation of China (71963008), the Science and Technology Plan Project of Hunan Province (2016TP1020), Application-Oriented Characterized Disciplines, Double First-Class University Project of Hunan Province (Xiangjiaotong [2018]469), the Scientific Research
Fund of Hunan Provincial Education Department (18C0660), the National Statistical Science Research Project of China (2018LY05) and Hunan Provincial Natural Science Foundation of China (2018JJ2006; 2018JJ4024).
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd